Facebook Pixel

SEX 101

By July 19, 2015 - 4:40am
Rate This

I took postinor 2 on tuesday after sex with my boy friend. And i think i am seeing my menses again on sunday, i am confused because i have already seen my menses last week. And i am in pains.

Add a Comment2 Comments


Hello and thank you for sharing your question.
Postinor 2 contains hormones causing one of the side effects to be a disrupted cycle. It is normal to have bleeding after taking the pill. There is nothing to worry about. You cycle will return to normal soon.

July 19, 2015 - 2:08pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!